RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 224, Number 6, Pages 1260–1263 (Mi dan39351)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On the perturbation theory of nonsmooth extremal problems with constraints

E. S. Levitin

Moscow State (V. I. Lenin) Pedagogical Institute

Full text: PDF file (515 kB)

Bibliographic databases:
UDC: 519.8
Presented: Л. В. Канторович
Received: 21.02.1975

Citation: E. S. Levitin, “On the perturbation theory of nonsmooth extremal problems with constraints”, Dokl. Akad. Nauk SSSR, 224:6 (1975), 1260–1263

Citation in format AMSBIB
\Bibitem{Lev75}
\by E.~S.~Levitin
\paper On the perturbation theory of nonsmooth extremal problems with constraints
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 224
\issue 6
\pages 1260--1263
\mathnet{http://mi.mathnet.ru/dan39351}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0397518}
\zmath{https://zbmath.org/?q=an:0333.49034}


Linking options:
  • http://mi.mathnet.ru/eng/dan39351
  • http://mi.mathnet.ru/eng/dan/v224/i6/p1260

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Dmitruk, A. A. Milyutin, N. P. Osmolovskii, “Lyusternik's theorem and the theory of extrema”, Russian Math. Surveys, 35:6 (1980), 11–51  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. V. Burtsev, “Theorems on the existence of an implicit function in the theory of necessary and sufficient conditions for an extremum”, Russian Acad. Sci. Sb. Math., 82:1 (1995), 65–85  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:46
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020